# SDR UALA2011051802443

- Difficulty date: May 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 77,871 hours, 12,643 cycles
- Engine: Pwa PW4060
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 7B1018600U
- Condition: Faulty
- Location: Ctr Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CENTER TANK RIGHT FUEL PUMP PRESSURE LIGHT IS NOT ON WITH PUMP SELECTED ON PRIOR TO START.  REPLACED THE LOW PRESSURE SWITCH S424 PER AMM.  NO LEAKS NOTED.  PRESSURE SWITCH SWAPPED FROM S806 R FUEL JETTISON PUMP.  LOW PRESSURE SWITCH S806 INOP. REPLACED PRESSURE SWITCH  S806. OPS CHECK OKAY.
